MathSciNet Relay Station
MathSciNet bibliographic data
MR780616 (86e:42028) 42B20
Duoandikoetxea, Javier; Rubio de Francia, José L. Estimations indépendantes de la dimension pour les transformées de Riesz. (French) [Estimates for Riesz transforms independent of the dimension] C. R. Acad. Sci. Paris Sér. I Math. 300 (1985), no. 7, 193–196.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement